MathSciNet Relay Station
MathSciNet bibliographic data
MR811551 (87f:30058) 30C60
Tukia, Pekka Differentiability and rigidity of Möbius groups. Invent. Math. 82 (1985), no. 3, 557–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement